Using the St. Francis of Assisi Prayer in RecoveryNovember 2, 2020
The Four Absolutes of AANovember 24, 2020
Adderall Overdose Symptoms
Between 2015 and 2016, approximately 16 million adults in the U.S. took prescription stimulants, and 5 million reported misusing prescription stimulants at least once.1
Similar to other prescription drugs, the misuse of Adderall can lead to addiction as well as other health concerns. The increase in stimulant prescriptions in the U.S. has led to a growth in Adderall-related overdose rates.
At our faith-based rehab center in Pompano, we know the dangers of misusing prescription drugs. We offer a variety of programs to help individuals heal spiritually and physically from the repercussions of substance abuse.
What is Adderall?
Adderall is a prescription stimulant used to treat individuals with attention deficit disorder (ADHD). It works by increasing the levels of dopamine and norepinephrine released in the central nervous system. It improves concentration, productivity, and increases energy levels, which are big lifts for people with ADHD. However, it’s important to keep in mind that while this medication can be effective in treating certain symptoms, it also forces the brain to work harder than it normally would. People who misuse Adderall, especially over long periods of time, may experience a decline in their cognitive function and increase their risks of overdosing.
People who have developed a dependency on drugs or alcohol can seek treatment with us. In our Christian residential addiction treatment, you or a loved one can identify the source of addiction and gain the tools to overcome it. Recovery can be difficult if you attempt to do it alone, but the proper treatment can ensure a safe and successful journey to sobriety.
Signs of Adderall Overdose
Like other prescription drugs, misusing Adderall can lead to an overdose. Adderall overdose symptoms can be uncomfortable and life threatening. If you or someone you know are taking this medication, it’s important to look out for signs of an overdose.
Some symptoms of an Adderall overdose include:
- Uncontrollable body shakes
- Irregular breathing
- Irregular heart rate
- Blurred vision
The dangers of an Adderall overdose can potentially include issues with brain function. Even though it’s a prescription stimulant, Adderall can lead to a dependency if it’s misused. People who have become addicted to Adderall or other prescription drugs can begin their recovery journey with a medically monitored detox. During detox, patients will be treated for their withdrawal symptoms in a safe and comfortable environment.
At Faith in Recovery, we’ve helped many people avoid experiencing dangerous addiction-related problems like Adderall overdose symptoms. Our goal is to provide physical and spiritual guidance to help addicts recover and live a sober life.
If you or a loved one are battling with substance abuse, get help now. Call us at 888-280-4763 to find out more about our treatment options.